MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC GUIDE BLOCK TWO-COLM PL/NARROW 6H HD/RT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC GUIDE BLOCK TWO-COLM PL/NARROW 6H HD/RT
Model Number 03.111.500
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional narrative: complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed, no conclusion could be drawn at the time of filing this report.The product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable device history lot: part # 03.111.500, lot # 3290316, release to warehouse date: jan 29, 2010, manufacturer: (b)(4), no ncr's were generated during production.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the patient underwent for a surgery.The surgeon was putting on the narrow guide block for the variable angle distal radius plate, the threads broke off, and the post broke in half.The post was retrieved with a pick-up, they threaded another pair from the contralateral guide block into it.The case went on as normal with no issue.The patient outcome was unknown.This complaint involves one (1) device.This report is for (1) guide block two-colm pl/narrow 6h hd/rt.This report is 1 of 1 for (b)(4).

Brand Name
GUIDE BLOCK TWO-COLM PL/NARROW 6H HD/RT
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12068222
Report Number2939274-2021-03240
Device Sequence Number4110542
Product Code FZX
UDI-Device Identifier10886982072429
UDI-Public(01)10886982072429
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number03.111.500
Device Catalogue Number03.111.500
Device Lot Number3290316
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/02/2021
Initial Report FDA Received Date06/25/2021
Patient Sequence Number1
Patient Age54 YR
Patient Weight65